# SDR CALA2010070700326

- Difficulty date: July 1, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: STA 1140 - STA 1160 RBL 45 SEAT TRACK LIP FOUND CORROSION.  SEAT TRACK CORROSION REMOVED OUT OF SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORROSION SEAT TRACK REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER AMM 20-11-00 AT CABIN STA 1070 TO STA 1180 RBL 45.
